# SDR 2000UALA00219

- Difficulty date: April 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Aircraft time: 67,834 hours, 16,877 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2822 · Fuel Boost Pump
- Part: Drain Valve
- Part number: 8C167
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL INCREASE OF 1200  POUNDS IN CENTER TANK ON CLIMBOUT.  NOTE: CORRECTED TRANSFER WEIGHT FROM 12000 LBS TO 1200 LBS DUE TO TYPOGRAPHICAL ERROR IN  INITIAL REPORT.  *S/D*  THE APPARENT FUEL TRANSFER WAS FOUND TO BE CAUSED BY FAILURE OF THE FUELING MANIFOLD DRAIN VALVES TO CLOSE DURING FUELING.  AS A RESULT FUEL WAS PUT INTO THE CENTER TANK THAT, WHEN COMBINED WITH THE USUAL QUANTITY THAT DRAINS FROM THE FUELING MANIFOLD, RESULTED IN THE APPARENT TRANSFER ONCE THE AIRCRAFT REACHED TOP OF CLIMB AND WAS IN LEVEL CRUISE ATTITUDE.  REPLACEMENT OF THE DRAIN VALVES WITH SERVICEABLE UNITS HAS RESULTED IN NORMAL SYSTEM OPERATION.
